# SDR DALA2021052302848

- Difficulty date: May 21, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 692-738
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 LATE FINDING: CORROSION LEVLE 2 ON FLOOR SUPPORT 3 (EAS) DOOR ENTRANCE L2 FROM STA 692 TO 738. FLOOR SUPPORTS REPAIRED PER SRM 51-70-11. (LP 1815825)
